# SDR UPS02238802

- Difficulty date: June 10, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65163394
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NLG FWD WHEEL WELL BS 227, BULKHEAD FITTING FOR NLG DOOR OPERATION CORRODED AT OUTBOARD UPPER SURFACE, ATTACHES TO RADIUS ROD.  CASTING REMOVED IAW SRM 51-30-02, NEW CASTING INSTALLED IAW DWG 65-1 6306 AND SRM 51-30-02.
